Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 56, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 4, 2014, 9:19 PM MDT for Elbert County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2014, 9:19 PM MDT (03:19 UTC)
- Expired
- Jun 4, 2014, 10:00 PM MDT
- In force
- 41 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 70.0 mph
County Elbert County, CO
The radar
The Denver radar (KFTG), 49 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 3163 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
593
WUUS55 KBOU 050319
SVRBOU
COC039-050400-
/O.NEW.KBOU.SV.W.0056.140605T0319Z-140605T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
919 PM MDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 1000 PM MDT
* AT 919 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
KIOWA...OR 32 MILES SOUTHEAST OF DENVER...MOVING EAST AT 20 MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
KIOWA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3939 10457 3950 10448 3943 10418 3931 10406
3923 10427
TIME...MOT...LOC 0319Z 289DEG 16KT 3944 10447
HAIL...2.00IN
WIND...70MPH
$$
GIMMESTAD2 follow-up statements
879
WWUS55 KBOU 050343
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
943 PM MDT WED JUN 4 2014
COC039-050400-
/O.CON.KBOU.SV.W.0056.000000T0000Z-140605T0400Z/
ELBERT CO-
943 PM MDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR NORTH CENTRAL ELBERT COUNTY...
AT 942 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF KIOWA...OR 36 MILES WEST OF LIMON...MOVING EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL ELBERT COUNTY...NORTHEAST OF KIOWA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3932 10438 3947 10433 3943 10418 3931 10406
3925 10423
TIME...MOT...LOC 0342Z 283DEG 16KT 3942 10433
HAIL...1.50IN
WIND...70MPH
$$
GIMMESTAD015
WWUS55 KBOU 050405
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1005 PM MDT WED JUN 4 2014
COC039-050415-
/O.EXP.KBOU.SV.W.0056.000000T0000Z-140605T0400Z/
ELBERT CO-
1005 PM MDT WED JUN 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ELBERT COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3932 10438 3947 10433 3943 10418 3931 10406
3925 10423
TIME...MOT...LOC 0403Z 289DEG 16KT 3942 10433
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:50 PM MDT, 5 hours 29 minutes earlier.
Area forecast discussion, Jun 4, 3:50 PM MDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 350 PM MDT WED JUN 4 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 349 PM MDT WED JUN 4 2014 THE AIRMASS OVER NORTH CENTRAL AND NORTHEAST COLORADO HAS REMAINED DRY AND STABLE UP TO THIS POINT. PRECIPITABLE WATER VALUES ACROSS THE PLAINS ARE STILL BETWEEN ONE-HALF AND THREE-QUARTERS OF AN INCH BASED ON GOES SOUNDER AND GPS DATA. ADDITIONAL MOISTENING OF THE AIRMASS IS EXPECTED THROUGH THIS EVENING AS SOUTHEASTERLY FLOW CONTINUES. LATER THIS EVENING COULD SEE CONVECTION DEVELOP ON THE NORTHEASTERN PLAINS. CROSS SECTIONS SHOW A DECENT AMOUNT OF LOW AND MID LEVEL RELATIVE HUMIDITY ON THE PLAINS TOMORROW MORNING. THIS SHOULD PRODUCE QUITE A BIT OF STRATUS FROM THE DENVER AREA TO THE NORTH AND EAST. TOMORROW WILL SEE CONTINUED MOIST EASTERLY FLOW AT LOW LEVELS AND MODERATE WESTERLY FLOW ALOFT. THIS SHOULD PRODUCE A DECENT SHEAR PROFILE TO GO WITH A MOIST AND UNSTABLE AFTERNOON AIRMASS. COULD SEE A DECENT ROUND OF SHOWERS AND THUNDERSTORMS ACROSS THE PLAINS. ALL IN ALL...IT ALMOST LOOKS LIKE A CLASSIC DAY 2 SCENARIO. MOUNTAIN AREAS SHOULD REMAIN DRY AS THE MID-LEVEL WESTERLIES KEEP THE DEEP MOISTURE CONFINED TO THE PLAINS. WITH INCREASED CLOUD COVER OVER THE PLAINS THROUGH MUCH OF THE DAY...HIGH TEMPERATURES SHOULD BE ANOTHER 4-8 DEGREES COOLER THAN THIS AFTERNOON. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 349 PM MDT WED JUN 4 2014 WESTERLY FLOW ALOFT WEDNESDAY EVENING WITH 7H TROUGH MOVING INTO THE GREAT BASIN. SURFACE WINDS BECOME MORE SOUTHEAST WHICH WILL HELP ADVECT MORE LOW LEVEL MOISTURE INTO EASTERN COLORADO. PRECIPITABLE WATER VALUES RANGE FROM AROUND 0.70 NEAR DENVER TO 0.90 FAR EASTERN PLAINS. SHOULD SEE STORMS CONTINUE DURING THE EVENING WITH SOME INCREASE IN MID LEVEL QG ASCENT. SOME STORMS ACROSS THE PLAINS COULD PRODUCE BRIEF HEAVY RAIN...BUT WESTERLY STORM MOTION AROUND 15 MPH SHOULD KEEP FLASH FLOOD THREAT LOW. MOST OF THE ACTIVITY TO MOVE EAST OF THE AREA BY MIDNIGHT...BUT WITH MID LEVEL ASCENT OVERHEAD...SOME SHOWERS AND STORMS TO LINGER BEYOND MIDNIGHT MAINLY FAR EASTERN PLAINS. ON FRIDAY FLOW ALOFT REMAINS WESTERLY WITH UPPER TROUGH OVER THE GREAT BASIN. MODELS SHOW THETA-E AXIS REMAINING OVER EASTERN COLORADO WITH SURFACE FLOW BECOMING EASTERLY. PRECIPITABLE WATER VALUES LOOK TO INCREASE TO NEAR 0.80 AROUND DENVER AND CLOSE TO AN INCH FAR EASTERN PLAINS. WITH SLIGHTLY UNSTABLE AIRMASS AND SOME MID LEVEL ASCENT IN PLACE...SHOULD SEE THUNDERSTORM CHANCES INCREASE BY THE AFTERNOON. BEST CHANCE FOR STORMS TO BE EAST OF THE CONTINENTAL DIVIDE. SOME STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN. APPEARS TO BE ENOUGH STORM MOTION TO KEEP STORMS MOVING. AIRMASS TO BE SLIGHTLY COOLER WITH INCREASED CLOUD COVER. STORMS TO PERSIST INTO THE EVENING WITH SOME DECREASE AROUND MIDNIGHT. BUT ENOUGH LIFT TO KEEP SOME SHOWERS AND STORMS GOING OVERNIGHT. ON SATURDAY...TROUGH MOVES ACROSS THE STATE WITH COOLER AIRMASS. SURFACE HIGH MOVES SOUTH ACROSS EASTERN COLORADO AND WESTERN KANSAS HELPING TO INCREASE UPSLOPE. INCREASING MID LEVEL ASCENT AND INSTABILITY WILL ALLOW FOR A DECENT CHANCE OF THUNDERSTORMSBY THE AFTERNOON. AGAIN...STORMS COULD PRODUCE BRIEF HEAVY RAINFALL WITH PRECIPITABLE WATER VALUES RANGING FROM 0.80 ALONG THE FOOTHILLS TO CLOSE TO AN INCH FAR EASTERN PLAINS. AIRMASS TO BE COOLER WITH HIGHS ONLY IN THE UPPER 60S ACROSS THE PLAINS. FOR SUNDAY...FLOW ALOFT BECOMES NORTHWEST AS TROUGH MOVES INTO FAR EASTERN PLAINS. AIRMASS TO BECOME SLIGHTLY DRIER BUT ENOUGH MOISTURE AND INSTABILITY FOR SOME CHANCE OF THUNDERSTORMS BY THE AFTERNOON...MAINLY ACROSS THE PLAINS. TEMPERATURES WARM SLIGHTLY WITH READINGS AROUND 70 DEGREES OVER THE PLAINS. FOR THE LATER DAYS...MONDAY THROUGH WEDNESDAY...WARMER AND DRIER CONDITIONS TO PREVAIL AS RIDGE BUILDS OVER THE AREA. STILL ENOUGH MOISTURE FOR A SLIGHT CHANCE OF THUNDERSTORMS...MAINLY OVER THE HIGHER TERRAIN. && .AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON) ISSUED AT 349 PM MDT WED JUN 4 2014 GOES SOUNDER TOTAL PRECIPITABLE WATER DATA THIS AFTERNOON SHOWS THE AIRMASS OVER NORTHEAST COLORADO IS SLOW TO MOISTEN UP. WITHOUT DEEPER MOISTURE...CHANCES FOR THUNDERSTORMS TO DEVELOP WILL REMAIN LOW. MODELS CONTINUE TO SHOW MOISTURE INCREASING FROM THE SOUTHEAST LATER THIS EVENING. IF SHOWERS DEVELOP OVER THE NORTHEAST PLAINS...THEN OUTFLOW BOUNDARIES WILL HELP TRANSPORT LOW LEVEL MOISTURE INTO THE DENVER AREA. SHOULD SEE A BIT MORE STRATUS THAN WE HAD THIS MORNING SINCE SHOWERS WILL BE OCCURRING CLOSER THAN THEY WERE LAST NIGHT. MVFR CEILINGS ARE EXPECTED TOMORROW MORNING...AND THEN THE STAGE WILL BE SET FOR THUNDERSTORMS TO DEVELOP TOMORROW AFTERNOON. && .HYDROLOGY... ISSUED AT 349 PM MDT WED JUN 4 2014 TEMPERATURES WILL BE COOLING BACK TO NORMAL SEASONAL VALUES FOR THE NEXT SEVERAL DAYS WHICH WILL HELP RUNOFF RETURN TO MORE MANAGEABLE LEVELS. TODAY IS ALREADY SOME 5-10 DEGREES COOLER THAN YESTERDAY AT LOWER LEVELS...SO THE OVERNIGHT CRESTS SHOULD BE A LITTLE LOWER THAN WHAT WAS RECORDED THIS MORNING. SHOWERS ARE RETURNING TO THE FORECAST...ESPECIALLY FRIDAY AND SATURDAY. THE IMPACT ON STREAMFLOWS IS GOING TO BE RELATED TO LOCATION OF THE SHOWERS. IF THEY REMAIN OVER THE PLAINS...THE IMPACT ON MAINSTREAM RIVERS SHOULD BE MINIMAL. HOWEVER...IF SHOWERS DEVELOP OVER THE FOOTHILLS AND REMAIN FAIRLY STATIONARY...THEN THE RAINFALL COULD HAVE AN IMPACT. CROSS SECTIONS SHOW WESTERLY FLOW...ALBEIT WEAK AT TIMES...ABOVE 600 MB. THIS SHOULD HELP SHOWERS TO MOVE AWAY FROM THE FOOTHILLS AFTER INITIAL DEVELOPMENT. THESE FACTORS SHOULD KEEP THE THREAT OF HEAVY RAIN IN THE FOOTHILLS LOW...BUT WE WILL KEEP AN EYE ON THE SITUATION AS IT EVOLVES. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DANKERS LONG TERM...D-L AVIATION...DANKERS HYDROLOGY...DANKERS
Hazardous weather outlook, Jun 4, 11:10 AM MDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1110 AM MDT WED JUN 4 2014 COZ030>051-051715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1110 AM MDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND OVERNIGHT ON THE NORTHEAST PLAINS OF COLORADO. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. MOST OF THE THUNDERSTORMS THIS EVENING SHOULD BE EAST OF A LINE FROM GREELEY TO DEER TRAIL. THUNDERSTORMS THAT CONTINUE OVERNIGHT MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL...MAINLY OVER WASHINGTON...LOGAN...SEDGWICK AND PHILLIPS COUNTIES. SHOWER ACTIVITY OVERNIGHT SHOULD HAVE LITTLE ADDITIONAL IMPACT ON RIVER LEVELS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COOLER AND UNSETTLED WEATHER PATTERN CAN BE EXPECTED THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE NEARLY EVERY DAY...WITH A FEW SHOWERS AND THUNDERSTORMS LINGERING DURING THE OVERNIGHT HOURS ON THE PLAINS. SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER NORTHEAST COLORADO ON THURSDAY AND FRIDAY...WITH THE POTENTIAL FOR LARGE HAIL AND DANGEROUS WINDS. THE AIRMASS WILL SLOWLY DRY OUT SUNDAY AND MONDAY...WITH DRIER AND WARMER CONDITIONS RETURNING BY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Jun 4, 4:33 PM MDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
433 PM MDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TORNADO 1 E BENNETT 39.76N 104.40W
06/04/2014 ADAMS CO LAW ENFORCEMENT
BRIEF TOUCHDOWN
&&
RJKLocal storm report, Jun 4, 7:50 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
750 PM MDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND GST DEER TRAIL 39.62N 104.04W
06/04/2014 M71.00 MPH ARAPAHOE CO MESONET
0401 PM TORNADO 1 E BENNETT 39.76N 104.40W
06/04/2014 ADAMS CO LAW ENFORCEMENT
BRIEF TOUCHDOWN
&&
RJKLocal storm report, Jun 4, 8:48 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
848 PM MDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO 12 S LAST CHANCE 39.56N 103.58W
06/04/2014 LINCOLN CO LAW ENFORCEMENT
0734 PM TSTM WND GST DEER TRAIL 39.62N 104.04W
06/04/2014 M71.00 MPH ARAPAHOE CO MESONET
0401 PM TORNADO 1 E BENNETT 39.76N 104.40W
06/04/2014 ADAMS CO LAW ENFORCEMENT
BRIEF TOUCHDOWN
&&
RJKLocal storm report, Jun 4, 9:17 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
917 PM MDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL DEER TRAIL 39.62N 104.04W
06/04/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0838 PM HAIL N PARKER 39.51N 104.76W
06/04/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0815 PM TORNADO 12 S LAST CHANCE 39.56N 103.58W
06/04/2014 LINCOLN CO LAW ENFORCEMENT
0734 PM TSTM WND GST DEER TRAIL 39.62N 104.04W
06/04/2014 M71.00 MPH ARAPAHOE CO MESONET
0401 PM TORNADO 1 E BENNETT 39.76N 104.40W
06/04/2014 ADAMS CO LAW ENFORCEMENT
BRIEF TOUCHDOWN
&&
SENTREKIThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:00 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 45 min |
| Jun 4, 7:16 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 44 min |
| Jun 4, 7:38 PM MDT | Tornado Warning | BOU | Arapahoe, Lincoln, Washington | 22 min |
| Jun 4, 7:58 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 32 min |
| Jun 4, 8:26 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 49 min |
| Jun 4, 8:32 PM MDT | Tornado Warning | BOU | Lincoln | 28 min |
| Jun 4, 8:41 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 34 min |
| Jun 4, 9:15 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 45 min |
| Jun 4, 9:24 PM MDT | Special Weather Statement | BOU | Douglas | 51 min |
| Jun 4, 9:33 PM MDT | Areal Flood Advisory | BOU | Grand, Summit | 4 days |
| Jun 4, 9:50 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 40 min |
| Jun 4, 10:11 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 34 min |
| Jun 4, 10:32 PM MDT | Tornado Warning | BOU | Lincoln | 43 min |
| Jun 5, 2:47 PM MDT | Special Weather Statement | BOU | Arapahoe, Douglas | 28 min |
| Jun 5, 2:58 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 47 min |
| Jun 5, 3:42 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 33 min |
| Jun 5, 4:13 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 47 min |
| Jun 5, 4:27 PM MDT | Special Weather Statement | BOU | Denver | 33 min |
| Jun 5, 4:50 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 40 min |
| Jun 5, 4:55 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 35 min |
| Jun 5, 5:00 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 30 min |
| Jun 5, 5:24 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 51 min |
| Jun 5, 5:51 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.